# SDR UALA2013032201796

- Difficulty date: March 22, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,180 hours, 11,292 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60B4005715
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SECOND TO LAST OVERWING SLIDE LIGHT INOPERATIVE.  REPLACED LAMPS BUT ONLY UPPER BULB WORKS, LOWER SOCKET IS LOOSE (NO GROUNDING) AND WILL ONLY WORK IF LAMP IS HELD IN PLACE.  REPLACED LIGHT IAW WD 33-51-41.  OPS CHECKED OKAY.
